MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE

DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE
Model Number 4010-02-15-T3
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, there was an allergic reaction to (1) 4010-02-15-t3.The patient experienced an allergic reaction 6 hours after an ultrasound-guided biopsy using the eviva biopsy machine.She arrived at the emergency room via emergency medical services with the following symptoms: syncope, hives, hypotension 60s/40s, altered mental status changes, pale in color, diaphoretic weakness.The patient was treated with an epinephrine intravenous (iv) drip and removed after six hours.The marker was surgically removed five days later.The issue occurred after the procedure.The procedure was completed with this device prior to issue.The patient experienced a complication, explained as an allergic reaction.Surgical removal of marker was performed to solve the patient complication.
 
Additional Manufacturer Narrative
According to the reporter, there was an allergic reaction to (1) 4010-02-15-t3.The patient experienced an allergic reaction 6 hours after an ultrasound-guided biopsy using the eviva biopsy machine.She arrived at the emergency room via emergency medical services with the following symptoms: syncope, hives, hypotension 60s/40s, altered mental status changes, pale in color, diaphoretic weakness.The patient was treated with an epinephrine intravenous (iv) drip and removed after six hours.The marker was surgically removed five days later.The issue occurred after the procedure.The procedure was completed with this device prior to issue.The patient experienced a complication, explained as an allergic reaction.Surgical removal of marker was performed to solve the patient complication.The device was not returned for evaluation.The root cause was traced to non-device related factors.Based on the information available it is most likely the adverse event was related to the patient condition.

Brand Name
HYDROMARK
Common Device Name
HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
5138649047
MDR Report Key21645020
Report Number3008492462-2025-00012
Device Sequence Number7614870
Product Code NEU
UDI-Device Identifier00841911100102
UDI-Public(01)00841911100102(11)240814(17)270814(10)F12434232D
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K212158
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4010-02-15-T3
Device Catalogue NumberCA000407004
Device Lot NumberF12434232D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown